Missouri, 2015

Flash Flooding and Hail in Missouri, June 20 to 22, 2015

June 20 to 22, 2015 · NWS EAX · 51 events in 14 counties and zones

On the evening of June 20, an MCS was moving southeastward out of Iowa, into northeastern Missouri. Widespread thunderstorms formed on the southern flank of the original MCS causing widespread thunderstorm wind damage and some large hail up to the size of golf balls.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
51

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

On the evening of June 20, an MCS was moving southeastward out of Iowa, into northeastern Missouri. Widespread thunderstorms formed on the southern flank of the original MCS causing widespread thunderstorm wind damage and some large hail up to the size of golf balls. As the boundary slid southward through the day on June 21 storms continued to form, bringing more wind damage and hail, this time up to baseball sized. These storms moved though the KC Metro area, which allowed for several reports of severe weather. On June 22, more storms formed across northern Missouri, bringing wind damage and flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 20, 5:29 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 20, 5:29 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT Sat Jun 20 2015

.DISCUSSION...
Issued at 416 PM CDT SAT JUN 20 2015

The heat and humidity will persist well into the coming work week,
though there will be some potential for thunderstorm activity,
especially across the the Iowa border, which could provide a brief
reprieve from the oppressive conditions here and there till the end
of the coming work week when conditions cool more generally.

We are watching a frontal boundary slowly moving south across
Nebraska and Iowa this afternoon. Overnight convection off the high
Plains moved across Iowa and provided a bit of a cold pool to help
push the front south, but any assistance the cold pool brought was
quickly washed out by the gusty southerly wind across Kansas and
Missouri. As a result expect the front to not push too aggressively
south till tonight as a modest trough, within the prevailing
westerlies to our north, moves across the northern Plains
overnight. Convection across eastern Iowa has been redeveloping
today along the front, but has struggled to develop as it tails back
into western Iowa and Nebraska thanks to the elevated mix layer as
evident by 700mb temperatures above 12 centigrade.

Today through tonight...Hot and humid conditions will persist
through the rest of the afternoon and well into the evening hours.
Current plan is to keep the heat advisory going and let it expire at
9 PM this evening. Do not anticipate needing another heat advisory
for Sunday --temperatures a little shy of criteria-- but hot and
humid with index reads near 100 degrees could return for Sunday.
Complicating issues for Sunday will be the location and potential
frontal boundary which is expected to stall out across northern
Missouri early Sunday morning. This boundary will shift slowly south
tonight with the help of a weak trough moving across the northern
Plains, but the zonal flow otherwise wont let the front make much
progress south. Of notable interest for us will be what convection
bubbles up along the front this evening. Hi-res and operational
models all want to generate convection along the front with robust
convection along its eastern extent. However, given how convection
across western Iowa and Nebraska has struggled today thoughts are
that the potential for storms across the western half of our forecast
areas is looking marginal. Therefore, have kept likely POPs
restricted to north central and northeast Missouri, closer to the
edge of the EML. Of course, across north central and northeast
Missouri the potential is there for storms to develop along the
front as it shifts southeast. With MUCAPE values of 5000+J/KG across
northern Missouri along with marginally sufficient shear; large hail,
damaging winds and torrential rain will be a possibility with any
storms this evening in northern Missouri. However, the threat for
storms should be limited to a few hours before and after sunset as the
front shifts southeast.

Sunday...Big question will be where the frontal boundary from
tonight ends up as this will affect temperatures and possible storm
development Sunday. Currently, this boundary is expected to take the
edge off the heat Sunday but will also provide a focus for storms to
develop. Some models, like the NAM, generate storms first thing in the
morning and then advect the activity northeast as the low level
southwest flow continues to bring hot dry air up from the desert
southwest. GFS seems to have a better idea as it waits till the
afternoon hours to generate convection along the boundary which then
moves off to the east and northeast. Large hail and damaging winds
will be a concern again with any storms Sunday afternoon with the
better chance for severe weather in far eastern Missouri.

Monday...Will be hot again as another trough rides over the modest
ridge axis to our west, bending over the thermal ridge under 500mb
ridge across northwest Missouri. Dissipate today's oppressive
conditions Monday might be even worse as 850mb temperatures in the
upper 20s centigrade will be present. This might require another
heat advisory. Otherwise, it looks like the EML associated with those
hot temperatures might force any storms to stay to our north.

Otherwise, looking through next work week, conditions will generally
be rather hot and humid through the first half of the work week but
late in the work week the pattern will become more amplified,
tilting the flow into more of a classic northwest flow for the
central Plains. With the Gulf looking to be rather open to moisture
advection, expect another possible wet tail end of the work week and
weekend, but at least temperatures wont be so hot.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 627 PM CDT SAT JUN 20 2015

VFR conditions currently are prevailing but a modest front will
settle into the region overnight which will bring a fleeting chance
of storms to KSTJ. Farther south across Kansas City, we expect the
storms to remain to the north. Expect the gusty wind to drop off
after sunset and as the frontal boundary settles south with winds
near the KSTJ terminal likely rather variable thanks to the boundary.
Otherwise, the weak boundary will lift to the north Sunday allowing
winds from the south to reassert themselves. Additionally, this
boundary might provide a focus for storm development, but confidence
on when where and if the storms develop is sufficiently low to only
include a VCSH with scattered clouds for late in the morning through
Sunday afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening FOR KSZ025-057-060-
     102>105.

MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ020-021-028>030-
     037-038-043-044-053.

&&

DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Jun 20, 3:58 AM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 AM CDT SAT JUN 20 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-211000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
458 AM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 DANGEROUS HEAT IS EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. HIGH
 TEMPERATURES WILL RISE INTO THE LOW TO MID 90S WITH HEAT INDEX
 VALUES RANGING FROM 99 TO 105 DEGREES. A HEAT ADVISORY IS IN EFFECT
 FOR PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI INCLUDING THE KANSAS
 CITY METRO FROM NOON TO 9PM TODAY.

 SATURDAY EVENING INTO SATURDAY NIGHT...THERE WILL BE A SLIGHT CHANCE FOR
 SEVERE WEATHER NORTH OF INTERSTATE 70. THE MAIN THREATS WILL BE FOR LARGE
 HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA ON
 SUNDAY. IS ANY STORMS BECOME SEVERE THE MAIN THREATS WOULD BE FOR
 LARGE HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The radar

The Des Moines radar (KDMX), 151 km away, was scanning. The volume nearest the first event began at 00:40 UTC.

Open the radar archive at this moment

Event by event

29 hail, 15 thunderstorm wind, 7 flash flood. Local standard time, as filed.

Hail, Putnam

When
June 20, 6:40 PM CST
Where
Putnam County, 3.68 mi W of Quinn
Measured
0.75 in hail
Reported by
Public
Coordinates
40.420, -93.240

Thunderstorm Wind, Putnam

When
June 20, 6:52 PM CST to 7:05 PM CST
Where
Putnam County, Unionville to 2.04 mi W of Hartford
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
40.480, -93.000

There was a 10 inch tree limb down in the city of Unionville. Power was out in the town.

Hail, Putnam

When
June 20, 7:05 PM CST to 7:07 PM CST
Where
Putnam County, Unionville
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
40.480, -93.000

Hail, Putnam

When
June 20, 7:10 PM CST
Where
Putnam County, 1.74 mi NW of Lemons
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.420, -93.070

Hail, Sullivan

When
June 20, 7:20 PM CST
Where
Sullivan County, 0.69 mi N of Pennville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.380, -92.950

Thunderstorm Wind, Sullivan

When
June 20, 7:30 PM CST to 7:33 PM CST
Where
Sullivan County, Green City
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.270, -92.950

A trained spotter reported a 60 mph wind.

Hail, Adair

When
June 20, 8:05 PM CST
Where
Adair County, 3.48 mi SW of Stahl
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.260, -92.820

Hail, Adair

When
June 20, 8:12 PM CST to 8:13 PM CST
Where
Adair County, 2.33 mi SSW of Stahl
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.270, -92.800

Thunderstorm Wind, Adair

When
June 20, 8:12 PM CST to 8:15 PM CST
Where
Adair County, 2.33 mi SSW of Stahl
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.270, -92.800

Several branches were down in Adair County near Green City.

Hail, Adair

When
June 20, 8:39 PM CST
Where
Adair County, 0.53 mi W of Novinger
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
40.230, -92.710

Hail, Adair

When
June 20, 10:30 PM CST to 10:33 PM CST
Where
Adair County, 1.38 mi S of Nind
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.050, -92.770

Hail, Clay

When
June 21, 8:00 AM CST to 8:03 AM CST
Where
Clay County, 0.69 mi S of Smithville
Measured
1.75 in hail
Reported by
Public
Coordinates
39.390, -94.580

Hail, Clay

When
June 21, 8:39 AM CST to 8:40 AM CST
Where
Clay County, 0.69 mi S of Excelsior Spgs
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.340, -94.230

Hail, Clay

When
June 21, 10:25 AM CST to 10:26 AM CST
Where
Clay County, 2.62 mi SW of Kearney
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.340, -94.400

Flash Flood, Clay

When
June 21, 10:28 AM CST to 1:20 PM CST
Where
Clay County, 2.1 mi NW of Kearney to 2.87 mi WSW of Arley
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
39.391, -94.398

Several areas around Kearney received flash flooding as a result of heavy rain. The parking lot to the Pilot Truck Stop was flooded. Vehicles had water up the doors. West of Kearney, there was water flowing over the road at the intersection of Highway 92 and Francis Road. Northwest of Kearney water was flowing over 162nd Road and Nation Road.

Thunderstorm Wind, Ray

When
June 21, 11:00 AM CST to 11:03 AM CST
Where
Ray County, 0.53 mi E of Richmond
Measured
56 kt (64 mph) estimated gust
Reported by
State Official
Coordinates
39.280, -93.970

Power lines were blown down in the city of Richmond.

Thunderstorm Wind, Ray

When
June 21, 11:05 AM CST to 11:08 AM CST
Where
Ray County, 0.87 mi SW of Lexington Arpt
Measured
56 kt (64 mph) estimated gust
Reported by
State Official
Coordinates
39.210, -93.940

Trees were uprooted near Henrietta.

Flash Flood, Clay

When
June 21, 11:27 AM CST to 2:45 PM CST
Where
Clay County, 1.99 mi NW of Excelsior Spgs to 3.03 mi SE of Prathersville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.373, -94.253

The Fishing River in Excelsior Springs came out of its bank and caused flooding in the streets of town. The storm drainage ditch was overflowing across the driveway off of Warnall Road onto Holtz Avenue. Craig Park had about 10 feet of water when the east branch of the Fishing River overflowed the levy.

Hail, Buchanan

When
June 21, 11:45 AM CST to 11:49 AM CST
Where
Buchanan County, 0.69 mi N of De Kalb
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
39.590, -94.930

Thunderstorm Wind, Buchanan

When
June 21, 11:45 AM CST to 11:48 AM CST
Where
Buchanan County, 0.69 mi N of De Kalb
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.590, -94.930

Winds estimated about 60 mph from Fire Department.

Hail, Buchanan

When
June 21, 11:48 AM CST to 11:49 AM CST
Where
Buchanan County, 1.48 mi NNW of Taos
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.600, -94.860

Thunderstorm Wind, Platte

When
June 21, 12:14 PM CST to 12:17 PM CST
Where
Platte County, 1.48 mi SSW of Hoover
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.350, -94.690

Three power poles were down at the intersection of Highway 92 and North Winan Road. Crops were lying flat in adjacent field.

Thunderstorm Wind, Clay

When
June 21, 12:39 PM CST to 12:42 PM CST
Where
Clay County, 2.07 mi N of Nashua
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.330, -94.580

A trained spotter reported a 65 mph wind.

Hail, Buchanan

When
June 21, 1:30 PM CST to 1:31 PM CST
Where
Buchanan County, 3.19 mi E of St Joseph
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.770, -94.790

Flash Flood, Clinton

When
June 21, 2:21 PM CST to 3:00 PM CST
Where
Clinton County, 2.78 mi ESE of Plattsburg Arpk Arpt to 1.73 mi SE of Plattsburg
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
39.590, -94.419

After almost 4 inches of rain in a short time several streets in Plattsburg were running over with 1.5 feet of water.

Thunderstorm Wind, Clinton

When
June 21, 2:38 PM CST to 2:41 PM CST
Where
Clinton County, 2.81 mi S of Lathrop
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.510, -94.340

A trained spotter reported a 60 mph wind gust.

Hail, Clay

When
June 21, 2:41 PM CST to 2:42 PM CST
Where
Clay County, 1.75 mi SW of Holt
Measured
1 in hail
Reported by
Public
Coordinates
39.430, -94.370

Hail, Clinton

When
June 21, 2:42 PM CST
Where
Clinton County, 5.23 mi WSW of Converse
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
39.470, -94.370

Hail, Clay

When
June 21, 2:43 PM CST to 2:44 PM CST
Where
Clay County, 0.53 mi E of Holt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.450, -94.340

Hail, Ray

When
June 21, 3:00 PM CST
Where
Ray County, 2.81 mi S of Lawson
Measured
0.88 in hail
Reported by
Public
Coordinates
39.390, -94.210

Flash Flood, Ray

When
June 21, 3:40 PM CST to 4:40 PM CST
Where
Ray County, 1.27 mi NNE of Richmond to 2.46 mi ESE of Richmond
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.297, -93.972

Flash flooding was ongoing between Richmond and the Crooked River.

Hail, Gentry

When
June 21, 3:54 PM CST to 3:55 PM CST
Where
Gentry County, 0.69 mi S of McFall
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.110, -94.220

Hail, Daviess

When
June 21, 4:04 PM CST to 4:09 PM CST
Where
Daviess County, 0.53 mi W of Pattonsburg
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
40.050, -94.140

Hail, Daviess

When
June 21, 4:07 PM CST
Where
Daviess County, 2.96 mi NNE of Pattonsburg Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.110, -94.130

Hail, Daviess

When
June 21, 4:11 PM CST to 4:12 PM CST
Where
Daviess County, 0.53 mi W of Pattonsburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.050, -94.140

Hail, Harrison

When
June 21, 4:20 PM CST to 4:21 PM CST
Where
Harrison County, 0.87 mi NW of Bethany
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.280, -94.040

Hail, Harrison

When
June 21, 4:37 PM CST to 4:38 PM CST
Where
Harrison County, 0.53 mi W of Ridgeway
Measured
1 in hail
Reported by
Public
Coordinates
40.380, -93.940

Thunderstorm Wind, Harrison

When
June 21, 4:37 PM CST to 4:40 PM CST
Where
Harrison County, Bethany
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.270, -94.030

A tree was down.

Hail, Daviess

When
June 21, 4:40 PM CST to 4:41 PM CST
Where
Daviess County, 2.61 mi NW of Coffey
Measured
1 in hail
Reported by
Public
Coordinates
40.130, -94.030

Hail, Harrison

When
June 21, 4:50 PM CST to 4:51 PM CST
Where
Harrison County, 1.73 mi WNW of Gilman City
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.160, -93.900

Hail, Harrison

When
June 21, 5:12 PM CST
Where
Harrison County, Hatfield
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.530, -94.150

Hail, Harrison

When
June 21, 5:30 PM CST to 5:31 PM CST
Where
Harrison County, 0.53 mi W of Eagleville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.470, -93.990

Hail, Harrison

When
June 21, 5:35 PM CST
Where
Harrison County, 0.53 mi W of Eagleville
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.470, -93.990

Thunderstorm Wind, Schuyler

When
June 22, 6:18 PM CST to 6:21 PM CST
Where
Schuyler County, 0.69 mi N of Downing
Measured
61 kt (70 mph) estimated gust
Reported by
State Official
Coordinates
40.490, -92.370

A tree fell on a camper trailer parked at a residential home. also, a tree and power pole were both down in the town, with power out.

Thunderstorm Wind, Adair

When
June 22, 7:47 PM CST to 7:54 PM CST
Where
Adair County, 0.69 mi S of Kirksville
Measured
56 kt (64 mph) estimated gust
Reported by
Broadcast Media
Coordinates
40.190, -92.580

Some 60 to 70 mph winds went through Kirksville and caused several trees and powerlines to go down.

Flash Flood, Adair

When
June 22, 8:00 PM CST to 9:15 PM CST
Where
Adair County, 2.62 mi WNW of Shibleys Pt to 4 mi NE of Sublette
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.340, -92.792

Several areas around Novinger and Kirksville has water flowing over roads. 6 miles north of Novinger Highway 149 was flooded, and 3 miles northwest of Kirksville Highway 6 was flooded between Kirksville and Novinger.

Thunderstorm Wind, Adair

When
June 22, 8:05 PM CST to 8:08 PM CST
Where
Adair County, 0.69 mi S of Kirksville
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.190, -92.580

Trees and power lines were down in Kirksville due to strong winds.

Flash Flood, Schuyler

When
June 22, 8:15 PM CST to 9:15 PM CST
Where
Schuyler County, 1.7 mi S of Guinn to 4.4 mi NW of Queen City
Cause
Heavy Rain
Reported by
State Official
Coordinates
40.556, -92.645

Numerous roads in and around Lancaster were flooded.

Thunderstorm Wind, Macon

When
June 22, 8:15 PM CST to 8:18 PM CST
Where
Macon County, 0.53 mi W of La Plata
Measured
52 kt (60 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
40.030, -92.490

Several trees were down as well as a few powerlines.

Flash Flood, Linn

When
June 22, 8:56 PM CST to 9:56 PM CST
Where
Linn County, 3.77 mi E of Purdin to 1.68 mi WSW of Shelby
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
39.960, -93.110

Flooding was reported along Route C, east of Purdin.

Thunderstorm Wind, Macon

When
June 22, 9:05 PM CST to 9:08 PM CST
Where
Macon County, 1.48 mi NNW of New Cambria
Measured
52 kt (60 mph) estimated gust
Reported by
COOP Observer
Coordinates
39.790, -92.780

A COOP observer reported 60 mph winds.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2015Every state in 2015This day in weather historyWarnings in Missouri, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 584033, 584067, 584035, 584036, 584037, 584071, 584038, 584039, 584072, 584040, 584041, 584042, 584043, 584044, 584025, 584068, 584069, 584026, 584047, 584073, 584046, 584070, 584074, 584048, 584027, 584075, 584051, 584049, 584050, 584052, 584028, 584053, 584054, 584055, 584056, 584057, 584058, 584076, 584059, 584060, and more.